# SDR DALA2017062104903

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N301DN
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 2,825 hours, 2,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REPLACED EPL ASSY AT 12C.
